# SDR A6WA201140510

- Difficulty date: June 26, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE CRACKED.  REMOVED UNSERVICEABLE RT OBLIQUE ANGLE AND INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-21 & REO 601R-53-61-422.
